Unique normal forms: The nilpotent Hamiltonian case. (English) Zbl 0731.58060

The authors apply the theory developed by the first author [J. Differ. Equations 78, No.1, 33-52 (1989; Zbl 0689.70005)] to the computation of unique normal forms for the nilpotent Hamiltonian case. The Takens- Bogdanov normal form and the Hamiltonian Hopf bifurcation are particular cases of their general construction.


37G05 Normal forms for dynamical systems
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
17B70 Graded Lie (super)algebras


Zbl 0689.70005
Full Text: DOI


[1] Baider, A, Unique normal forms for vector fields and Hamiltonians, J. differential equations, 77, 33-52, (1989) · Zbl 0689.70005
[2] Baider, A; Churchill, R.C, Unique normal forms for planar vector fields, Math. Z., 199, 303-310, (1988) · Zbl 0691.58012
[3] Baider, A; Churchill, R.C, The Campbell-Hausdorff group and a polar decomposition of graded algebra automorphisms, Pacific J. math., 131, 219-235, (1988) · Zbl 0599.17002
[4] {\scA. Baider and J. A. Sanders}, Further reduction of the Takens-Bogdanov normal form, to appear in J. Differential Equations. · Zbl 0761.34027
[5] Bourbaki, N, Éléments de mathématique, algèbre commutative, (1961), Hermann Paris, Chaps. 3 and 4 · Zbl 0108.04002
[6] Cushman, R, Reduction of the (1:1)-nonsemisimple resonance, Hadronic J., 5, 2109-2124, (1982) · Zbl 0512.70022
[7] Cushman, R; Sanders, J.A, Nilpotent normal forms and representation theory of sl(2, R), (), 31-51
[8] Cushman, R; Sanders, J.A, Invariant theory and normal form of Hamiltonian vectorfields with nilpotent linear parts, (), 353-357
[9] Kirchgraber, U, On the Lie series approach to the method of averaging, () · Zbl 0656.65072
[10] Nayfeh, A.H, Perturbation methods, (1973), Wiley-Interscience New York · Zbl 0375.35005
[11] Sanders, J.A; Verhulst, F, Averaging methods in nonlinear dynamical systems, () · Zbl 0586.34040
[12] Sanders, J.A; van ver Meer, J.C, Unique normal form of the Hamiltonian 1:2-resonance, () · Zbl 0766.58051
[13] Vanderbauwhede, A, Centre manifolds, normal forms and elementary bifurcations, (), and Wiley, Chichester · Zbl 0677.58001
[14] van der Meer, J.C, The Hamiltonian Hopf bifurcation, () · Zbl 0853.58053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.